TMI?

Last week I shared about how one of the unexpected side effects of my leukemia treatment is that my ugly athlete’s foot has gone away.

Then, this week I was reading through it, and I got a terrible feeling, that maybe you, Dear Reader, didn’t want to hear about my ugly feet.

And then I thought, what if I share other ugly things? So, I decided to ask.

Thanks for sharing . . .

Author: Tom Lindsay

Just a regular guy who likes to shoot and cook barbecue. Leukemia survivor. Bourbon drinker. Chemical Engineer.

Please Share Your Thoughts - Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: